Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
137 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for high fever and cough in children

Answered by
Dr.
Dr. Diptanshu Das

Pediatrician

Practicing since :2005

Answered : 3803 Questions

default
Posted on Wed, 7 Sep 2016 in Child Health
Question:      Hi, Good evening sir, My 6 years 5 months old son having high fever from last 3 days. I have consulted two doctors but fever has not comes down below 100 F. Doctors recommended syrup Ibugesic plus & Azee200 oral suspension. I have also give him Meftal-P. But their is no result. He has also cough problem. Doctors said, "it is viral fever". Malaria, Typhoid, Hemoglobin, Dengue test done, all normal. Kindly suggests. Thanks!
doctor
Answered by Dr. Diptanshu Das 3 hours later
Brief Answer:
Seems to be a viral infection. You have to be patient.

Detailed Answer:
Thanks for asking on Health care magic.

I have gone carefully through your query. Indeed it seems that your child is suffering from nothing other than a viral infection. Irrespective of treatment such fevers usually take 5-7 days to resolve. You have to be patient and continue giving medicines to bring down the temperature. Also give tepid sponging.

Let me know if I could be of further assistance.

Regards
Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Diptanshu Das 16 hours later
Good Afternoon Sir,
Fever is still 100 F from yesterday night. Doctor said, give syrup crocin along with Ibugesic plus. Is its correct.

Thanks!
XXXXX
doctor
Answered by Dr. Diptanshu Das 59 minutes later
Brief Answer:
You can feel free to give Meftal P

Detailed Answer:
Thanks for writing back. Do not give Crocin along with Ibugesic Plus. Ibugesic Plus already contains paracetamol which is the ingredient of Crocin. So, it will double the dose of paracetamol, which is not advisable. Rather, you can give Meftal P which can reduce the temperature much better than these medicines.

Feel free to write back.

Regards
Above answer was peer-reviewed by : Dr. Veerisetty Shyamkumar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,   ,  
Medical Topics ,  

Recent questions on  Ibugesic

doctor1 MD

My daughter had an adenotonilectomy done in January this year..Since May she is complaining of head aches there were on and off episodes .Adose of...

doctor1 MD

My daughter (5.6 years) had an adenotonsillectomy done in January this year...Since then she is complaining of headaches , these were off and on...

doctor1 MD

My daughter is 5 and half years of age she had an adenotonsilectomy done in January this year..Since may she is complaining of head aches these...

doctor1 MD

I do have stomach infection which caused pain in one side of wisdom teeth due to gums.. Does Levoflox 500 /Cepodem 100 is a good antibiotic to...

doctor1 MD

my son is 20 months old, last Friday we have given him vaccination of DPT , may be nurse was not perfect she injected the injection twice, the got...